# SDR 0500095511

- Difficulty date: January 20, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N511US
- Make and model: Boeing 757251
- Aircraft serial: 23199
- Aircraft time: 63,234 hours, 26,184 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACK IN NR 2 STRUT SKIN.  REPAIRED PER EA 55-201934.
